# SDR GTIA2015010301446

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 4,721 hours, 2,094 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ECAM WARNING, LEFT FUEL WING TANK MASS IMBALANCE IAW TSM 28-21-00-810-822A & TSM 28-42-00-810-873A & AMM 28-21-00-710-001A.  NO FAULTS, NO LEAKS AT THIS TIME.  FQIS, FLSS STATUS, NO FAULTS.  OPS TEST OF WING TANK FUEL CONTROL, OK.
